# SDR DHL2007804506

- Difficulty date: August 3, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 30,822 hours, 85,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Misrepaired
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PPERFORMED DETAILED VISUAL INSPECTION AND FOUND A PREVIOUS REPAIR NOT IN ACCORDANCE WITH SRM.  PERFORMED MAJOR REPAIR IAW SRM 53-2-1 FIG 7 SHEET 1, 4.  REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  FABRICATED REPAIR DOUBLER (AL7075T6 0.063") (2EA) INTERNAL FINGER DOUBLER (AL7075T6 0.032") IAW SRM 53-2-1 FIG 7 SHEET 1, 4, SRM 53-3-3 FIG 1 ITEM A.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SRM 53-2-1 FIG 7 SHEET 1,  4, SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1 (TORQUE).  THIS IS A CLASS 1 REPAIR: INITIAL 4.000, REPETITIVE 4.000, REPLACEMENT N/A IAW SRM 53-2-1 FIG 5, TR NR 53-190 DATED 09-20-03.  REINSPECT DUE AT 34.822 LANDING.
